Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: OrthoCyclen And period Problems.


 BuzzinPip - Tue Jun 08, 2010 1:11 am

Im 19 years old and ive been on ortho cyclen birth control since january.. I have had a very regular period since bein on the pil starting on the first sugar pill every month..
in april i missed about 5 pills.. i would take one in the morning afternoon and night then take one in the morning and one at night to make up for them.. weather ur supposed to do that or not idk.. well after have missed those pills and made up for them i went and engaged in sexual intercourse..he went inside of me.. the next day i had my normal period as i was supposed to..in may come the first day of sugar pills my period did not start .. come the 4th day of sugar pills still no period..5th and 6th day i bled very lightly where i didnt even have to wear a pantyliner pad or tampon..and now its june the 2nd day of my sugar pills and still no period.. whats wrong with me ??
 Debbie Miller, RN - Wed Jun 09, 2010 12:02 am

User avatar Hello,
I'm not sure why you did not get the withdrawal bleed that normally occurs. I suspect it is just that the hormonal fluctuation with the missed pills and make up pills have caused this disturbance but it is not a serious problem. Just try to take your pills every day without missing and the chances are this will resolve on its own. If not, after a few more cycles of pills, you should contact your health care provider.

Best wishes.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us